Additive Utility
Gebhard Fuhrken and
Marcel Richter
Economic Theory, 1991, vol. 1, issue 1, 83-105
Abstract:
We put the theory of cardinal and additive utilities on the same kind of simple foundation as the theory of ordinal utility. We give necessary and efficient conditions for preferences to have continuous cardinal or additive utility functions, on connected topological spaces. Basing our proofs on fundamental algebraic theorems yields new techniques that allow us to give simple proofs of earlier results (cf. [4,14]) and to provide a basis for new results [10].
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (9)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:joecth:v:1:y:1991:i:1:p:83-105
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2
Access Statistics for this article
Economic Theory is currently edited by Nichoals Yanneils
More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().